# SDR VGQY2010060700044

- Difficulty date: July 6, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 100,979 hours, 21,205 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Sleeve
- Part number: 65B01466640
- Condition: Cracked
- Location: Rt Blg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY LANDING GEAR FOUND WITH HYDRAULICS LEAKING.  DURING SEAL REPLACEMENT FOUND INNER SLEEVE CRACKED AND METAL CHIPS FALLING OUT FROM STRUT, INNER CYLINDER.  REMOVED AND REPLACED RT BODY LANDING GEAR AS PER AMM 32-13-01, REV 90.
